$\pi_1$- and $\pi_2$-theories of operators (Problems in the Calculus of Variations and Related Topics)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)58-62
Number of pages5
JournalRIMS Kokyuroku
Volume1628
Publication statusPublished - Feb 2009
Externally publishedYes

Cite this

$\pi_1$- and $\pi_2$-theories of operators (Problems in the Calculus of Variations and Related Topics). / Nii, Shunsaku.

In: RIMS Kokyuroku, Vol. 1628, 02.2009, p. 58-62.

Research output: Contribution to journalArticle

@article{61ac057dcf96497db1d62c7ead3a050d,
title = "$\pi_1$- and $\pi_2$-theories of operators (Problems in the Calculus of Variations and Related Topics)",
author = "Shunsaku Nii",
year = "2009",
month = "2",
language = "English",
volume = "1628",
pages = "58--62",
journal = "RIMS Kokyuroku",
issn = "1880-2818",
publisher = "京都大学出版会",

}

TY - JOUR

T1 - $\pi_1$- and $\pi_2$-theories of operators (Problems in the Calculus of Variations and Related Topics)

AU - Nii, Shunsaku

PY - 2009/2

Y1 - 2009/2

M3 - Article

VL - 1628

SP - 58

EP - 62

JO - RIMS Kokyuroku

JF - RIMS Kokyuroku

SN - 1880-2818

ER -